# SDR REXA2016082601636

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT LINK AT WS 797, LOWER BEARING HAS A CRACK AND LINK IS MAKING CONTACT WITH ATTACHMENT FITTING.  COMPLIED WITH EO R57200
, R57189 AND R57190 FOR INSPECTION AND REPLACEMENT.
